# SDR ASAA1058704

- Difficulty date: December 27, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 15,022 hours, 4,855 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE WARNING DISPLAYED DURING TAXI.  COMPLETED CHECKLIST.  WARNING DID NOT RE-APPEAR.  PRECAUTIONARY PERFORMED FIM TASK 34 61 TASK 835 ALL CK'S PASS.  NO PREVIOUS WRITE UPS OF FMC DISAGREE LAST 30 DAYS CHECK'S GOOD FOR SERVICE.
